MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256041
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device lot#: unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.H.6.Investigation summary: this statement is to summarize the investigation results regarding a complaint that alleges discrepant result when using kit flu a+b 30 test hospital veritor (material # 256041), batch number unknown.It was reported that the customer visually detected a flu b + result and the analyzer gave a flu b+ result, however the line was faint and upon re-inserting the cartridge into the analyzer, it read as flu b- (negative).The customer mentioned that the second result (flu b-) was not reported, so no impact to the patient treatment.Bd quality performs a systematic approach to investigate all discrepant result complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing could not be performed because the batch number was not provided.No photos or physical samples were returned; therefore, return sample analysis could not be performed.According to the report, the customer reinserted the test device into the analyzer.Bd representative advised the customer that this test is not designed to interpret the results visually and the results should only be read through analyzer, and also the same cartridge should not be reinserted.Suggested to repeat the test with a new test device, if any concerns on the results.The reported issue was unable to be confirmed.Currently, there are no adverse trends identified for discrepant result.H3 other text : see h.10.
 
Event or Problem Description
It was reported that while using kit flu a+b 30 test hospital veritor there was a discrepant result.No patient impact reported.

Brand Name
KIT FLU A+B 30 TEST HOSPITAL VERITOR
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18265319
Report Number3014704491-2023-00791
Device Sequence Number18081786
Product Code GNX
UDI-Device Identifier00382902560418
UDI-Public(01)00382902560418
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown